Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 450829, 7 pages
http://dx.doi.org/10.1155/2013/450829
Research Article

An Improved Filter Method for Nonlinear Complementarity Problem

College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 18 December 2012; Accepted 4 March 2013

Academic Editor: Yang Xu

Copyright © 2013 Ke Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The nonlinear complementarity problem can be reformulated as a nonlinear programming whose objective function may be nonsmooth. For this case, we use decomposition strategy to decompose the nonsmooth function into a smooth one and a nonsmooth one. Together with filter method, we present an improved filter algorithm with decomposition strategy for solving nonlinear complementarity problem, which has better numerical results compared to the method that without the filter technique. Under mild conditions, the global convergent property is shown. In the end, the numerical example is reported.